Okay, today I would like to officially say that - Letrozole makes me way more emotional than Clomid ever did. I mean I. was. emotional. It is just not the same type of emotional feeling, haha. I have a bit of anger mixed with this stuff. Ay yi-yi :/ The hormones are just pulsing through my body like craziness, I can feel it as I type. (yes, I know... soo very dramatic, lol)
***TMI*** coming in the next paragraph.
Prepare yourself, stop reading or just get over it.
I'm on CD 9, my period should have stopped days ago, yet I continue to spot. Errr. I'm worried the lining of my uterus is dwindling down to nothingness, or will be nothing in a few days if I keep at it. Humphf. *arms crossed and toe stomping* It's nothing heavy just light, pink, and annoying. If it were dark I wouldn't mind because that would be old blood; I don't have serious hard core cramps... just a dull achy feeling so!?!!...ahhhh I give up. It's frustrating me. I was just online for the last hour obsessing over Google with searches such as "Letroloze & longer periods" and "Letrozole & breakthrough bleeding". I hate when I get all paranoid. I found that many women have had this side effect, ugh.. Just one more thing. blah!
I called the Fertility office today and spoke with Coral, she called me this evening after having talked with Dr. Laura, and said to call back in the morning if I'm still spotting. Dr. Laura may schedule another ultrasound before ovulation to check things out and find out what's going on. She said it could be an "an-ovulatory cycle" meaning I didn't produce enough estrogen. Who really knows. Or, maybe the mysterious "Endometrioma vs. Blocked tube" thing is being bad and acting up. Errr, I hate not knowing things.
After my hour of googling things; I do actually feel a bit better, and really feel it's just my body getting used to the meds. I hope I don't have to go in for another ultrasound. The less money spent the better! I've always been able to ovulate on my own, so taking drugs to boost ovulation is odd and sometimes questionable in the back of my mind. Yet, at the same time I want the best chance I can get... it just sucks what the drugs do to your body, heart and mind.
Cheers to a spot-free tomorrow ♥